MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE
Model Number 8417801
Medical Device Problem Codes Gas Output Problem (1266); Decrease in Pressure (1490); Reset Problem (3019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device shut down and alarmed device failure while on a patient.No patient injury was reported.
 
Additional Manufacturer Narrative
The affected device was analyzed on-site by dräger service and the log file was secured for a detailed investigation.Based on the log entries it could be confirmed that the device detected an internal deviation and performed a single restart.Based on the log entries the root cause for the event was determined a disruption in the program run of the software as a single event.The deviation was solved after the restart of the device.A deviation in the electronic system that cannot be rectified by software routines will trigger a restart of the entire system.During the restart sequence which usually does not take longer than 12 seconds the device opens the pneumatic system to ambient to enable spontaneous breathing of the patient.The user will be alerted by means of a corresponding high-priority alarm.After completion of the restart the ventilation will be continued with the last valid settings.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
SAVINA 300
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23754526
Report Number9611500-2025-00674
Device Sequence Number5904766
Product Code CBK
UDI-Device Identifier04048675411628
UDI-Public(01)04048675411628(11)221222(93)8417801-43
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown